Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain due to tonsillitis. History of neuralgia. On gabopentin and endep. Any other effective medication?

i have chronic pain due to tonsils out in april and a long history of neuralgia of eight years. i am 35 years old and on gabopentin and endep for pain. i have started taking duromine in the last week and have noticed an incredible ammount of pain gone. is this normal. duromine is the only thing i have changed in my medication. is there anything in duromine which is helping with pain relief and if so from a pain point of view what medications that are available in australia would be similar to it.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
yes there are other better options but first you should increase the dose of the drug in a weeks time them consider other options

Have a proper clinical examination
Hope it helps
Dr imran
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor